MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER
Model Number H74939216730010
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed patient outcome information was not provided to bsc.We completed a good faith effort to obtain the information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that tip detachment occurred.A 300cm straight tip v-14 control wire was selected for use in a peripheral intervention procedure.The target lesion was a chronic total occlusion in the left popliteal artery.Vascular access was performed via contralateral approach, and an attempt was made to cross the occlusion with the wire and a non-boston scientific shockwave device.It was noted that the tip of the wire was outside the shockwave device.The lesion was treated with 120 pulses, and when pulling the device and wire back, it was observed that the tip of the wire had sheared off.It was noted the device was partially explanted, a portion remained implanted, and the procedure was not completed.
 
Additional Manufacturer Narrative
Detailed patient outcome information was not provided to bsc.We completed a good faith effort to obtain the information.If additional details become available, a supplemental report will be submitted.The device was not returned but device analysis was performed using the photo received.X-ray confirmed that the device was kinked at the distal tip and the polymer jacket was detached and peeled.
 
Event or Problem Description

Brand Name
V-14? CONTROL WIRE?
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21946297
Report Number2124215-2025-24917
Device Sequence Number18276456
Product Code DQX
UDI-Device Identifier08714729799221
UDI-Public(01)08714729799221(17)270212(10)35845180
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939216730010
Device Catalogue NumberH74939216730010
Device Lot Number0035845180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date06/26/2025
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale